Orthomodular lattices and permutable congruences

被引:0
|
作者
David Kelly
R. Padmanabhan
机构
[1] University of Manitoba,Department of Mathematics
来源
algebra universalis | 2005年 / 53卷
关键词
06C15; 08B05; Congruence-permutable; orthomodular lattice;
D O I
暂无
中图分类号
学科分类号
摘要
If a variety of ortholattices is congruence-permutable, then we prove that it is a variety of orthomodular lattices.
引用
收藏
页码:227 / 228
页数:1
相关论文
共 50 条
  • [41] Orthomodular lattices and a quantum algebra
    Megill, ND
    Pavicic, M
    [J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2001, 40 (08) : 1387 - 1410
  • [42] BOOLEAN FACTORS OF ORTHOMODULAR LATTICES
    HARDING, J
    [J]. ALGEBRA UNIVERSALIS, 1988, 25 (03) : 281 - 282
  • [43] Decision problem for orthomodular lattices
    Sherif, MAEH
    [J]. ALGEBRA UNIVERSALIS, 1997, 37 (01) : 70 - 76
  • [44] Orthomodular Lattices in Occurrence Nets
    Bernardinello, Luca
    Pomello, Lucia
    Rombola, Stefania
    [J]. APPLICATIONS AND THEORY OF PETRI NETS, PROCEEDINGS, 2009, 5606 : 163 - 182
  • [45] Congruence relations in orthomodular lattices
    Chevalier, G
    [J]. TATRA MOUNTAINS MATHEMATICAL PUBLICATIONS, VOL 15, 1998: QUANTUM STRUCTURES II, 1998, : 197 - 225
  • [46] Associativity of operations on orthomodular lattices
    Gabriels, Jeannine J. M.
    Navara, Mirko
    [J]. MATHEMATICA SLOVACA, 2012, 62 (06) : 1069 - 1078
  • [47] MODULAR PAIRS IN ORTHOMODULAR LATTICES
    SCHREINER, EA
    [J]. PACIFIC JOURNAL OF MATHEMATICS, 1966, 19 (03) : 519 - +
  • [48] An Intrinsic Topology for Orthomodular Lattices
    Olivier Brunet
    [J]. International Journal of Theoretical Physics, 2007, 46 : 2887 - 2900
  • [49] An intrinsic topology for orthomodular lattices
    Brunet, Olivier
    [J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2007, 46 (11) : 2887 - 2900
  • [50] Residuated Structures and Orthomodular Lattices
    Fazio, D.
    Ledda, A.
    Paoli, F.
    [J]. STUDIA LOGICA, 2021, 109 (06) : 1201 - 1239